Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 10, NWS Albuquerque, NM

April 20, 2007

NWS Albuquerque, NM issued this wind advisory at Apr 20, 2007, 9:39 PM MDT. It took effect at Apr 21, 2007, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2007, 9:39 PM MDT (03:39 UTC)
In effect from
Apr 21, 2007, 9:00 AM MDT
Expired
Apr 21, 2007, 8:00 PM MDT
In force
11 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 210339
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
939 PM MDT FRI APR 20 2007

...STRONG WINDS WILL BEGIN EARLY SATURDAY MORNING ESPECIALLY OVER THE
LOWER RIO GRANDE VALLEY AND ALONG AND FROM THE CENTRAL MOUNTAINS
EAST...

.UPPER LEVEL SYSTEM WILL CONTINUE TO MOVE TOWARD NEW MEXICO. UPPER
LEVEL JET WILL MOVE OVERHEAD AND TRANSLATE TO THE SURFACE STARTING
FIRST WITH THE HIGH TERRAIN OF THE CENTRAL MOUNTAINS AND ADJACENT EAST
SLOPES...THEN SPREADING OVER THE HIGH PLAINS AND LOWER RIO GRANDE VALLEY.
THE STRONG WINDS WILL START EARLY AS AN UPPER LEVEL JET MOVES OVERHEAD
EARLY SATURDAY MORNING. WINDS WILL START TO RELAX SATURDAY
EVENING.

NMZ004>007-010>013-015>021-026-211100-
/O.NEW.KABQ.WI.Y.0010.070421T1200Z-070422T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
939 PM MDT FRI APR 20 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT SATURDAY. 

SOUTHWEST WINDS WILL INCREASE EARLY SATURDAY MORNING TO 25 TO 35 MPH
WITH GUSTS TO 50 MPH STARTING OVER THE HIGHER TERRAIN OF THE CENTRAL
MOUNTAINS AND ADJACENT EAST SLOPES AND OVER THE LOWER RIO GRANDE
VALLEY. THROUGH THE MORNING THE STRONG WINDS WILL SPREAD OVER THE
EASTERN PLAINS. BY LATE MORNING AND EARLY AFTERNOON WIND SPEEDS
COULD REACH 30 TO 40 MPH WITH GUST OF 55 MPH ESPECIALLY OVER THE
CENTRAL MOUNTAINS AND ADJACENT EAST CENTRAL HIGH PLAINS. WIND
SPEEDS WILL DECREASE DURING SATURDAY EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23
2 follow-up statements
000 
WWUS75 KABQ 210938
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 AM MDT SAT APR 21 2007

...STRONG WINDS WILL BEGIN BY MID MORNING ESPECIALLY OVER THE
LOWER RIO GRANDE VALLEY AND ALONG AND FROM THE CENTRAL MOUNTAINS
EAST...

.AN UPPER LEVEL SYSTEM WILL CONTINUE TO MOVE TOWARD NEW MEXICO.
AN UPPER LEVEL JET WILL MOVE OVERHEAD AND TRANSLATE TO THE
SURFACE STARTING FIRST WITH THE HIGH TERRAIN OF THE CENTRAL
MOUNTAINS AND ADJACENT EAST SLOPES...THEN SPREADING OVER THE HIGH
PLAINS AND LOWER RIO GRANDE VALLEY. THE STRONG WINDS WILL START
BY MID MORNING AS AN UPPER LEVEL JET MOVES OVERHEAD WITH WINDS
RELAXING BY THIS EVENING.

NMZ004>007-010>013-015>021-026-211800-
/O.EXT.KABQ.WI.Y.0010.070421T1500Z-070422T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
338 AM MDT SAT APR 21 2007

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MDT THIS AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE BY MID MORNING TO 25 TO 35 MPH WITH
GUSTS TO 50 MPH STARTING OVER THE HIGHER TERRAIN OF THE CENTRAL
MOUNTAINS AND ADJACENT EAST SLOPES AND OVER THE LOWER RIO GRANDE
VALLEY. THE STRONG WINDS WILL SPREAD OVER THE EASTERN PLAINS. BY
LATE MORNING AND EARLY AFTERNOON WIND SPEEDS COULD REACH 30 TO 40
MPH WITH GUST OF 55 MPH ESPECIALLY OVER THE CENTRAL MOUNTAINS AND
ADJACENT EAST CENTRAL HIGH PLAINS. WIND SPEEDS WILL DECREASE
DURING THE EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

16
000 
WWUS75 KABQ 211606
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1006 AM MDT SAT APR 21 2007

...STRONG WINDS WILL CONTINUE TO DEVELOP OVER THE LOWER AND MIDDLE
RIO GRANDE VALLEY AND ALONG AND EAST OF THE CENTRAL MOUNTAINS TODAY...

.AN UPPER LEVEL STORM SYSTEM OVER SOUTHEAST ARIZONA WILL MOVE ACROSS
NEW MEXICO THIS AFTERNOON. WINDY CONDITIONS WILL SPREAD EAST AHEAD
OF THE UPPER LEVEL SYSTEM...FIRST OVER THE LOWER AND MIDDLE RIO
GRANDE VALLEY AND THE ADJACENT HIGHER TERRAIN...THEN EAST INTO THE
EASTERN PLAINS BY NOON. A STRONG MID LEVEL JET WILL MOVE ACROSS THE
HIGHER TERRAIN OF LINCOLN COUNTY THIS AFTERNOON WHERE VERY STRONG
GUSTY WINDS WILL DEVELOP BY NOON.

NMZ016-017-220200-
/O.UPG.KABQ.WI.Y.0010.000000T0000Z-070422T0000Z/
/O.NEW.KABQ.HW.W.0003.070421T1606Z-070422T0200Z/
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO
1006 AM MDT SAT APR 21 2007

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL INCREASE BY LATE MORNING TO 30 TO 40 MPH WITH
GUSTS TO AROUND 60 MPH...FIRST OVER THE HIGHER TERRAIN OF THE
CAPITAN AND NORTHERN SACRAMENTO MOUNTAINS THEN INTO THE ADJACENT
LOWER TERRAIN BY MID AFTERNOON. WIND SPEEDS WILL DECREASE DURING
THE EARLY EVENING HOURS HOWEVER GUSTY WINDS MAY CONTINUE ALONG THE
EASTERN SLOPES OF THE HIGHER TERRAIN THROUGH REMAINDER OF THE
EVENING.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY. SECURE PROPERTY OUTDOORS AS LIGHT
WEIGHT OBJECTS MAY BECOME AIR BORN WITH THE VERY STRONG GUSTY WINDS.

$$

NMZ009-220200-
/O.EXB.KABQ.WI.Y.0010.000000T0000Z-070422T0200Z/
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITY OF...ALBUQUERQUE
1006 AM MDT SAT APR 21 2007

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH SOUTHWEST WINDS WILL CONTINUE TO INCREASE BY LATE MORNING TO 25
TO 35 MPH WITH GUSTS UP TO 50 MPH OVER THE MIDDLE RIO GRANDE VALLEY
INCLUDING THE ALBUQUERQUE METRO AREA. WINDS ARE THEN EXPECTED TO
SHIFT TO THE WEST LATE THIS AFTERNOON AS A COLD FRONT SWINGS THROUGH
THE AREA. WESTERLY WINDS WILL REMAIN GUSTY THROUGH LATE AFTERNOON
BEFORE SUBSIDING DURING THE EARLY EVENING HOURS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ004>007-010>013-015-018>021-026-220200-
/O.EXT.KABQ.WI.Y.0010.000000T0000Z-070422T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LOWER RIO GRANDE VALLEY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...SOCORRO...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
1006 AM MDT SAT APR 21 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH LATE MORNING TO 25
TO 35 MPH WITH GUSTS TO 50 MPH STARTING OVER THE HIGHER TERRAIN OF
THE CENTRAL MOUNTAINS AND ADJACENT EAST SLOPES AND OVER THE LOWER
RIO GRANDE VALLEY. THE STRONG WINDS WILL THEN SPREAD OVER THE EASTERN
PLAINS BY EARLY AFTERNOON. BY LATE MORNING AND EARLY AFTERNOON WIND
SPEEDS COULD REACH 30 TO 40 MPH WITH GUST OF 55 MPH ESPECIALLY OVER
THE CENTRAL MOUNTAINS AND ADJACENT EAST CENTRAL HIGH PLAINS. WIND
SPEEDS WILL DECREASE DURING THE EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

BG/JBW/DK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 20, 9:22 PM MDT, 17 minutes earlier.

Area forecast discussion, Apr 20, 9:22 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
922 PM MDT FRI APR 20 2007

.UPDATE...MODELS SHOW A STRONG JET MOVING OVERHEAD STARTING EARLY
SATURDAY MORNING. GUIDANCE BRINGS MANY LOCATIONS ALONG THE EAST
MTNS EAST TO THE TX BORDER AND LOWER RIO GRANDE VALLEY ABOVE WIND ADV
CRITERIA IN THE MORNING LASTING THRU THE AFTERNOON. WILL ISSUE A
WIND ADV FOR THESE AREAS. REST OF FORECAST ON TRACK.

&&

.PREV DISCUSSION...259 PM MDT FRI APR 20 2007...
CURRENT WEATHER PACKAGE TRACKING FAIRLY WELL. SLIGHTLY STRONGER
WINDS THAN ANTICIPATED FOUND ALONG THE INTERSTATE 25 CORRIDOR WITH
SOME LOW END ADVISORY WIND SPEEDS OBSERVED. WILL KEEP RED FLAG
WARNING GOING FOR WESTERN AREAS ALTHOUGH SOMEWHAT MARGINAL AT THIS
TIME. LOOK FOR THE WINDS TO QUICKLY DECOUPLE TONIGHT ACROSS MOST OF
THE FORECAST AREA. WINDS WILL REMAIN STEADY TONIGHT ACROSS THE
EASTERN PLAINS AND ACROSS THE HIGHEST ELEVATIONS AS THE UPPER LEVEL
SYSTEM AND CORRESPONDING SURFACE LOW TRACK NUDGE INTO THE FORECAST
AREA. NUDGED UP MINIMUM TEMPERATURES ACROSS THE BOARD DUE TO STRONG
WINDS DEPICTED AT 700MB/ CREATING A THERMAL LAYER AND INCREASING
DEWPOINTS ACROSS THE EAST AND INCREASING CLOUD COVER ACROSS THE
WEST. LASTLY...INTRODUCED A SLIGHT CHANCE OF THUNDERSTORMS THIS
EVENING ALONG THE TEXAS STATE LINE PER LI FORECASTS. CURRENT SURFACE
OBS SHOW LOW 50 DEWPOINTS ACROSS WEST CENTRAL PORTIONS OF TX AND THE
TX PANHANDLE. SURFACE WINDS WILL GRADUALLY PULL THESE HIGHER
DEWPOINTS WESTWARD DURING THE EVENING AND OVERNIGHT HOURS. HARD TO
TELL TIMING THUS MINIMAL CHANCES AT BEST. ADJUST POP COVERAGE
SLIGHTLY ACROSS WESTERN AND CENTRAL AREAS DUE TO TIMING OF THE UPPER
LEVEL SYSTEM AND LOWER LAYER SATURATION.

AS FAR AS SATURDAY/S WEATHER...MODELS FAIRLY CONSISTENT ON THE TRACK
OF THE UPPER LEVEL SYSTEM OVER NORTHERN AND CENTRAL NEW MEXICO. IT
APPEARS THAT THE SPEED LOOKS TO BE SLIGHTLY QUICKER DUE TO THE
STRONG 100 KNOT JET DEPICTED BY FORECAST MODELS. STRONG SYNOPTIC
FORCING IN THE FORM OF UPPER LEVEL DIVERGENCE AND CORRESPONDING MID
LEVEL FRONTOGENESIS DEPICTED BETWEEN 9Z TO 18Z ACROSS THE WESTERN
HALF AND 15Z TO 21Z ACROSS THE EASTERN HALF. INSTABILITY ALSO LOOKS
TO BE THERE WITH THIS SYSTEM WITH 8 TO 9 DEGREE LAPSE RATES DEPICTED
ACROSS THE FORECAST AREA. THE MAIN LIMITER TO THIS SYSTEM WILL BE
PRECIPITATION EFFICIENCY IN THE FORM OF LOWER HUMIDITIES ACROSS THE
LOWER ELEVATIONS. 850 TO 700MB RH LAYER HUMIDITIES ARE DEPICTED TO
BE THE HIGHEST BY BOTH THE NAM AND GFS ACROSS PORTIONS OF THE WEST
CENTRAL MOUNTAINS AND ESPECIALLY THE NORTH CENTRAL MOUNTAINS WITH
THIS SYSTEM. THUS HAVE ADJUSTED QPF AND POPS ACCORDINGLY. SOME DRY
SLOTTING WILL EVENTUALLY START TO TAKES ITS TOLL ACROSS SOUTHERN
PORTIONS OF THE FORECAST AREA DURING THE AFTERNOON HOURS ON
SATURDAY. SNOW LOOKS TO BE LIMITED ACROSS THE HIGHER ELEVATIONS AS
EVIDENT BY 850 TO 700 MB TEMPS. PERHAPS STORM TOTAL OF 3 TO 4 INCHES
ACROSS THE HIGHER TERRAIN...MAINLY ABOVE 8500 FEET AND LESSER
AMOUNTS BETWEEN 8000 TO 8500 FEET. SEVERE WEATHER WILL REMAIN A
THREAT ACROSS THE FAR EAST...ESPECIALLY FAVORING AREAS ALONG THE TX
BORDER DUE TO A STRONG MID LEVEL JET STREAK AND ABUNDANT BL LAYER
MOISTURE. THE BIG QUESTION MARK WILL BE TIMING. BASICALLY THE BATTLE
BETWEEN INCREASING WESTERLY WINDS AND DRY AIR ADVECTION VS
DESTABILIZATION OF THE ATMOSPHERE DURING THE AFTERNOON. KEPT SEVERE
WORDING IN THE GRIDS AND CORRESPONDS NICELY WITH SPC CONVECTIVE
OUTLOOK. LASTLY MOS GUIDANCE SUGGESTS POSSIBLE WIND ADVISORY FOR
SOUTHEAST PORTIONS OF THE FORECAST AREA. THIS INCLUDES AN AREA ALONG
AND SOUTH OF INTERSTATE 40 INCLUDING THE NORTHERN SACRAMENTO MTS AND
SOUTHEAST PLAINS. INGREDIENTS METHOD ALSO SUGGESTS A POSSIBLE WIND
ADVISORY FOR THE ABOVE MENTIONED AREAS. 700MB WINDS FORECASTED TO BE
AROUND 40 KNOTS WITH 500MB WINDS BETWEEN 60 TO 70 KNOTS. LAPSE RATES
AROUND 9 C/KM AND LOOKING AT PARTLY SUNNY CONDITIONS WITH NORMAL TO
SLIGHTLY ABOVE NORMAL TEMPS FORECASTED. KEY WILL BE TIMING SO
DECIDED TO HOLD OFF ON ISSUING A SECOND PERIOD WIND ADVISORY.

SYSTEM TO QUICKLY EXIT THE AREA SATURDAY EVENING WITH CLEARING
OVERNIGHT. LEFT SOME RESIDUAL PARTLY CLOUD SKIES AFTER MIDNIGHT
BECAUSE ANTICIPATE SOME LOW CLOUD AND PERHAPS FOG DEVELOPMENT WITHIN
THE VALLEY LOCATIONS ACROSS THE NORTH CENTRAL MTS. THIS IS DUE TO
LEFT OVER ABUNDANT BL MOISTURE FROM THE SYSTEM PASSAGE TRAPPED UNDER
A STRENGTHENING INVERSION /MID LEVEL WARMING/.

SOME BREEZINESS EXPECTED FOR SUNDAY AS WE QUICKLY TRANSITION BACK
INTO A SOUTHWESTERLY FLOW REGIME AHEAD OF ANOTHER APPROACHING
TROUGH. TEMPERATURES WILL REBOUND ACCORDINGLY FOR THIS TIME OF THE
YEAR WITH SOME INCREASING HIGH LEVEL CLOUDS ACROSS THE SOUTHEAST AND
NORTHWEST. IT APPEARS THAT THE DRYLINE WILL NOT ADVECT AS FAR WEST
MONDAY NIGHT AS WILL BE SEEN TONIGHT PER MSLP FORECASTS BUT THAT
COULD CHANGE. BOTH NAM AND GFS FAIRLY SIMILAR TO THE INITIAL SYSTEM
SPEED AND ORIENTATION FOR MONDAY. IT DOES APPEAR RIGHT NOW THAT THE
DRY SLOT WILL BE FURTHER NORTH AS COMPARED TO THE UPCOMING SYSTEM
PASSAGE. THUS LOOK FOR BREEZY TO WINDY CONDITIONS ACROSS THE
FORECAST AREA ON MONDAY WITH PRECIPITATION RELEGATED ACROSS THE
NORTHWEST THIRD. TRACK COULD CHANGE SO DIDNT REALLY ADJUST GRIDS
DURING THIS PERIOD. JUST ADJUSTED SKY COVER A LITTLE BIT. WIND
FORECAST MAY NEED TO BE BUMPED UP AS WE GET CLOSER TO EARLY NEXT
WEEK.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 AM TO 6 PM MDT SATURDAY FOR THE FOLLOWING
ZONES...NMZ004>007-010>013-015>021-026.

&&

23
Hazardous weather outlook, Apr 20, 5:47 AM MDT, 15 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 AM MDT FRI APR 20 2007

NMZ001>021-026-211200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
547 AM MDT FRI APR 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT TODAY FOR THE WEST CENTRAL AND
SOUTHWEST MOUNTAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING ACROSS THE FAR EASTERN PLAINS ALONG THE TEXAS STATE LINE. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AFTERNOON AND EVENING.

16

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 10:06 AM MDTHigh Wind WarningABQ10 hr

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.